Couldn't find what you looking for?

TRY OUR SEARCH!

I cry too much. I can't handle it. Honestly it makes me want to do any harm to stop crying. (But i don't do it.) When i cry it is because of stress, happiness, or anger. I guess therapy has helped a little bit. I get access to it at my school. But i was wondering if any of these medications i am taking could effect it. I am also not the greatest at remembering to take my pill everyday, same time..and so on. Could it be effecting me?

I have always been a crier but not this bad. its hurting me and loved ones because we dont know what to do.

Loading...

I love helping teens alot because one I am one myself and I went through the same thing... I am not sure if it is the medication you are taking up top but it is probly not if your doctor did not advice you about it.... !!!! They are supose to. I know concerta worsens anxiety because it makes you pay more attention right so it also makes you pay alot more attention to the anxieties I already had! When you get to a certain age usually teenage age you get new hormones and blahblah. Anxiety comes in and so does depression. Just like you I have always been a cryer too !!!!!!!!!! I blamed other things for making me anxious or depressed all the time like school and homework and ppl that were alittle mean to me sometimes but non of it completely added up because everyone has those same issues but it doesnt effect them the same as me, ever. I went to a person I forget what there called... like a psychiatrist or soemthing who checks if you have anxiety, adhd, add, ocd, things like that and I found out I have OCD which is where you have illogical anxiety. I get severely anxious at school but when I am at home or in public out with friends or even just myself im not nervous one bit. It didnt make sense to me but when I researched it myself I started understanding it. I was told I had it in grade 9, im in grade 12 now. I decided to ask my doctor about anxiety or depression medication because I get so anxious at school it makes me depressed all the time and I use to cry at home... at lunch sometimes, on the bus when I was sitting in the back and before going to sleep. I would feel sick (worried feeling in my stomach tho, I have a friend that gets ACTUALLY sick to her stomach and throws up because her anxiety is so bad, shes been needing to swich her medication and im sure is going on the same one as me now :)!) to my stomach all the time. He allowed me try chlormyphromine which is generally for anxiety and depression. I am so happy now all the because this medication has tooken away the anxiety I feel that I should not. I'm sooooooooo glad I took it!!! Anxiety and Depression are normally talked about...at the same time almost cause they are alike, mental disorders. It just means your brain is missing a chemical it should have that makes you happy' & not depressed or anxious. The chemical for anxiety im missing is saratonin, im not sure it is the same chemical ppl with depression are missing but Im positive you have depression or anxiety which causes depression to orrr something else that gives you depression, if it is one of your pills causing you to have depression I would say to take the depression medication with it. Concerta made my anxiety worse then it already was (I also have ADHD) also, when I started taking the nervous medication I was alittle worried at first it wouldnt work with the concerta BUT it cancelled out alll my anxiety and now I can take concerta normally im sure because they areee okay together, or my doctor wouldnt prescribe them to me. If you have depression or anxeity which is common among SALOOOOOOOOT of ppl then you dont need to stop taking one of your medications up top^ BUT One thing you need to know is that not all depression medication works best for everyone there are so alot fo different kinds - I got lucky with the first one I took because it just happend to go perfectly with my brain as in it made my anxiety go away . My mom told me she had to swich hers about ten times before she found the best/right depression medication for her. My bestfriend has been having the same problem as you and she just started on depression medication a few weeks ago and it helps alot more but she finds herself sad still sometimes so she has been told to switch her medication to another kind, her mom asked for mine because it works so well with me. Im so glad to because then I can also tel others this information like you. It will help you alot .

Reply

Loading...


Alsooo the mediation is not bad for you (some seem to think) it gives you what your brain is missing, saratonin for me & my anxiety & I spelled Clomipramine wrong. Lolz
Reply

Loading...